MAUDE Adverse Event Report: RESHAPE LIFESCIENCES RESHAPE INTEGRATED DUAL BALLOON SYSTEM; INTRAGASTRIC BALLOON

RESHAPE LIFESCIENCES RESHAPE INTEGRATED DUAL BALLOON SYSTEM; INTRAGASTRIC BALLOON
Model Number 01-0011-001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation (2001)
Date of Event 11/12/2018
Type of Reportable Event Serious Injury
Event or Problem Description
The balloon was inserted on (b)(6) 2018.The patient was admitted to the hospital on (b)(6) 2018 with a gastric perforation.The physician checked that both balloons were intact, removed the balloons and repaired the gastric perforation on the same day.The patient was given antibiotics for sepsis.Each balloon was filled to 450ccs and the patient was taller than (b)(6).The patient was discharged from the hospital on (b)(6) 2018.

Brand Name
RESHAPE INTEGRATED DUAL BALLOON SYSTEM
Common Device Name
INTRAGASTRIC BALLOON
Manufacturer (Section D)
RESHAPE LIFESCIENCES
100 calle iglesia
san clemente CA 92672 7502
MDR Report Key8185267
Report Number3007934906-2018-00038
Device Sequence Number2178602
Product Code LTI
UDI-Device IdentifierB001RSM1011
UDI-PublicB001RSM1011
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P140012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 12/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/28/2020
Device Model Number01-0011-001
Device Catalogue NumberRSM101
Device Lot Number180402-001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2018
Initial Report FDA Received Date12/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age40 YR